Fabio Camilli
Fabio Camilli
Professore di Analisi Matematica, "Sapienza", univ.di Roma
Verified email at dmmm.uniroma1.it - Homepage
Title
Cited by
Cited by
Year
Mean field games: numerical methods for the planning problem
Y Achdou, F Camilli, I Capuzzo-Dolcetta
SIAM Journal on Control and Optimization 50 (1), 77-109, 2012
1712012
A generalization of Zubov's method to perturbed systems
F Camilli, L Grüne, F Wirth
SIAM Journal on Control and Optimization 40 (2), 496-515, 2001
1382001
An approximation scheme for the optimal control of diffusion processes
F Camilli, M Falcone
ESAIM: Mathematical Modelling and Numerical Analysis-Modélisation …, 1995
1291995
A unifying and rigorous shape from shading method adapted to realistic data and applications
E Prados, F Camilli, O Faugeras
Journal of Mathematical Imaging and Vision 25 (3), 307-328, 2006
902006
Hamilton–Jacobi equations constrained on networks
Y Achdou, F Camilli, A Cutrì, N Tchou
Nonlinear Differential Equations and Applications NoDEA 20 (3), 413-445, 2013
812013
Mean field games: convergence of a finite difference method
Y Achdou, F Camilli, I Capuzzo-Dolcetta
SIAM Journal on Numerical Analysis 51 (5), 2585-2612, 2013
782013
Viscosity solutions of Eikonal equations on topological networks
D Schieborn, F Camilli
Calculus of Variations and Partial Differential Equations 46 (3-4), 671-686, 2013
542013
Maximal subsolutions for a class of degenerate Hamilton-Jacobi problems
F Camilli, A Siconolfi
Indiana University Mathematics Journal, 1111-1131, 1999
531999
Control Lyapunov functions and Zubov's method
F Camilli, L Grüne, F Wirth
SIAM Journal on Control and Optimization 47 (1), 301-326, 2008
512008
Hamilton-Jacobi equations with measurable dependence on the state variable
F Camilli, A Siconolfi
Advances in Differential Equations 8 (6), 733-768, 2003
512003
Zubovs method for perturbed differential equations
F Camilli, L Grne, F Wirth
Proceedings of the Mathematical Theory of Networks and Systems, Perpignan, 2000
512000
A regularization of Zubov’s equation for robust domains of attraction
F Camilli, L Grüne, F Wirth
Nonlinear control in the year 2000, 277-289, 2001
442001
A domain decomposition method for Bellman equations
F Camilli, M Falcone, P Lanucara, A Seghini
Contemporary Mathematics 180, 477-477, 1994
431994
A viscosity solution method for shape-from-shading without image boundary data
E Prados, F Camilli, O Faugeras
ESAIM: Mathematical Modelling and Numerical Analysis 40 (2), 393-412, 2006
422006
Shape from Shading: a well-posed problem?
E Prados, O Faugeras, F Camilli
332004
Numerical approximation of the maximal solutions for a class of degenerate Hamilton-Jacobi equations
F Camilli, L Grüne
SIAM Journal on Numerical Analysis 38 (5), 1540-1560, 2000
332000
Approximation of optimal control problems with state constraints: estimates and applications
F Camilli, M Falcone
Nonsmooth analysis and geometric methods in deterministic optimal control, 23-57, 1996
321996
Error estimates for the approximation of the effective Hamiltonian
F Camilli, IC Dolcetta, DA Gomes
Applied Mathematics and Optimization 57 (1), 30-57, 2008
292008
A semi-discrete in time approximation for a model 1st order-finite horizon mean field game problem
F Camilli, F Silva
282012
Time-dependent measurable Hamilton–Jacobi equations
F Camilli, A Siconolfi
Communications in Partial Differential Equations 30 (5-6), 813-847, 2005
282005
The system can't perform the operation now. Try again later.
Articles 1–20